# SDR C2XA10CL146

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 29,152 hours, 21,900 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE FLT 2297 CREW REPORTED FUEL SMELL AFTER TAKEOFF.  CREW REPORTED SMELL DISSIPATED AFTER APU SHUT-DOWN. IN CLE MAINTENANCE INSPECTED AND FOUND NO FUEL SMELL.  OPERATIONAL CHECKS GOOD.
